Toothache Medication Causes Blue Skin, Nails and Blood

 A numbing agent for toothaches was to blame for the blue skin, nails and even the navy blue blood of a 25-year-old woman who was diagnosed with methemoglobinemia — a rare blood disorder — at a Rhode Island hospital, according to The Guardian. The woman took herself to the hospital, telling medical staff, “I’m weak and I’m blue.” The woman’s condition had been triggered by a numbing agent containing benzocaine. The woman was treated with an...

Read the Full Article for Free!

You can unsubscribe at any time and I guarantee the privacy of your email. View our privacy policy

Subscribe for FREE to the #1 Natural Health Newsletter or Login for Instant Access

Unlock censored health information that Google doesn't want you to read

Keep your privacy secure — we are one of the few websites that have banned all Google and Facebook scripts to help stop their surveillance capitalism

Get access to all of Dr. Mercola's health articles, E-books and special reports